# SDR UIEA2023122701034

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 13206001
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE OPERATIONAL CHECK OF CARGO FIRE EXTINGUISHING BOTTLE, RELAYS THE AFT ARM SWITCH FOUND INOPERATIVE.( TASK CARD A-26-016-00-01/002. CARGO FIRE EXT BOTTLE RELAY AFT CARGO WAS ACCOMPLISHED IAW TASK CARD A-26-016-00-01/001 (NR00509) AND MODULE ASSY MASTER WAS REPLACED IAW AMM 26-23-01-706-038 REV 140 DATE 22AUG2023. OPERATIONAL TEST WAS PERFORMED SATISFACTORY. )
